Top 10 Dxm Liquid Gels – Cough Drops

As an Amazon Associate I earn from qualifying purchases.

1. RoboHBr

#ad

RoboHBr Cough suppressant, 100 Tablets, 100 Doses, Dextromethorphan HBr 30 mg

#ad
RoboHBr #ad - Easy-to-swallow: the smallest dextromethorphan HBr tablets in the USA at 5 mm diameter makes swallowing effortless. 100 tablets per bottle. Active ingredient: this product contains 30 mg dose dextromethorphan hbr in each tablet. Fast acting: tablet dissolves in seconds, digests as fast as liquid. 100 doses per bottle.
BrandRoboHBr #ad
ManufacturerDXM Pharmaceutical Inc #ad

2. RXZELL

#ad

Dextromethorphan HBr 15mg 100 Softgels, Non-Drowsy, 8 Hour Long Lasting, Cough/Bronchial Suppressant, RXZELL Adult Cough Relief

#ad
RXZELL #ad - Proper dosage - take two softgels every 6-8 hours, as needed. Effective cough suppressant - relieves cough for up to 8 hours, non-drowsy and non-narcotic formula Dextromethorphan HBr 15mg helps reduce the urge to cough.

Please follow the directions for safety and proper use. Ages 12 & over – rxzell cough relief is formulated for adults and children ages 12 and up. Relax your mind and body so you can focus on enjoying. Softgel at ease - easy-to-swallow liquid filled softgels delivers sealed active ingredients after reaching your digestive system and dissolve within minutes, leaves no taste or dry feeling. Active ingredient - dextromethorphan HBr 15mg Cough Relief.
BrandRXZELL #ad
ManufacturerRXZELL #ad

3. P Puregen Labs

#ad

Non-Drowsy, Long-Lasting Bronchial Suppressant |Ages 12+ | Compare to Robafen and Robitussin, P Puregen Labs Cough Relief for Adults Dextromethorphan HBr 15mg 60 Softgels 8-Hour

#ad
P Puregen Labs #ad - Long lasting – provide up to 8 hours of continuous relief with fast-acting results. Help reduce the urge – this cough suppressant can reduce the “tickle” in your airways to allow for deeper breathing. Easy-to-swallow softgels – easier to take than tablets or capsules. Non-drowsy cough relief – the smart choice for when you cannot miss work, school, or an important event. Stop coughing fast – ideal for wet or dry cough for children and adults ages 12 and up. Please follow the directions closely to ensure proper safety and use.
BrandP Puregen Labs #ad
ManufacturerP Puregen Labs #ad
Height1.8 Inches
Length3 Inches
Width1.8 Inches
Part Number1

4. RoboTablets

#ad

100 Tablets, Dextromethorphan 30 mg, RoboTablets Cough suppressant, 5 mm Diameter Tablets, 100 doses

#ad
RoboTablets #ad - Active ingredient: this product contains 30 mg dose dextromethorphan in each tablet. Non-drowsy: when taken as directed, this cough suppressant relief is formulated to be a non-drowsy solution for cough.

Fast acting: tablet dissolves in seconds, digests as fast as liquid. Effective cough relief: roboTablets provides powerful suppressant action that targets the source of your cough for up to 8 hours. Easy-to-swallow: the smallest dextromethorphan tablets in the USA at 5 mm diameter makes swallowing effortless. Cough suppressant: robotablets temporarily relieves cough due to minor throat and bronchial irritation as may occur with the common cold. 100 tablets per bottle.
BrandRoboTablets #ad
ManufacturerDXM Pharmaceutical Inc #ad
Height1.52 Inches
Length2.69 Inches
Width1.52 Inches

5. ValuMeds

#ad

ValuMeds Adult Cough Relief for Adults Dextromethorphan HBr 15mg 60 Softgels 8-Hour, Long-Lasting Bronchial Suppressant, Non-Drowsy

#ad
ValuMeds #ad - Please follow the directions closely to ensure proper safety and use. Non-drowsy day time relief – the smart choice for when you can’t miss work, school, or an important event, our cold cough relief provides non-drowsy support.

Help reduce the urge – formulated with Dextromethorphan HBr this cough suppressant can reduce the “tickle” in your airways to allow for deeper breathing. Focused adult support – valumeds cough Relief is for children and adults ages 12 and up. Easy-to-swallow softgels – easier to take than ill-tasting liquids or dry pills our softgels help reach your digestive system to start working faster and efficiently. Stop coughing fast – perfect for wet or dry cough relief these cough suppression softgels provide up to 8 hours of continuous relief with fast-acting results.
BrandValuMeds #ad
ManufacturerSpirit Pharmaceuticals LLC #ad
Part Number64744-6

6. P Puregen Labs

#ad

Non-Drowsy, Long-Lasting Bronchial Suppressant |Ages 12+ | Compare to Robafen and Robitussin 2Pack, P Puregen Labs Cough Relief for Adults Dextromethorphan HBr 15mg 120 Softgels 8-Hour

#ad
P Puregen Labs #ad - Please follow the directions closely to ensure proper safety and use. Long lasting – provide up to 8 hours of continuous relief with fast-acting results. Easy-to-swallow softgels – easier to take than tablets or capsules. Non-drowsy cough relief – the smart choice for when you cannot miss work, school, or an important event. Help reduce the urge – this cough suppressant can reduce the “tickle” in your airways to allow for deeper breathing. Stop coughing fast – ideal for wet or dry cough for children and adults ages 12 and up.
BrandP Puregen Labs #ad
ManufacturerP Puregen Labs #ad
Height1.75 Inches
Length3 Inches
Width3 Inches
Part Number1
Model1

7. A+Health

#ad

65 Count, Antihistamine for 24 Hour Allergy Relief, A+Health Cetirizine Hcl 10 Mg Liquid Gels

#ad
A+Health #ad - Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing, and our A+ Health Cetirizine HCl Softgels are original prescription strength.

Provides 24 hour relief from the symptoms of common indoor and outdoor allergies such as sneezing, runny nose, itchy and watery eyes, and itchy throat or nose. Proudly made in the usa with ingredients for temporary relief from common allergy symptoms at a great value; Contains 65 softgels. Contains active ingredient Cetirizine 10mg prescription strength antihistamine for indoor and outdoor allergies—compare to the active ingredient in Zyrtec. Whether you suffer from indoor or outdoor allergies, you can alleviate your symptoms around the clock no matter where you go with A+ Health Cetirizine HCl 10 Mg Softgels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height1.81 Inches
Length3.37 Inches
Weight0.08 Pounds
Width1.81 Inches
Part NumberCET65
ModelCET65

8. Benadryl

#ad

Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Relief, 24 ct, Dye Free

#ad
Benadryl #ad - Get powerful relief with allergy medicine in liquid capsules to relieve allergy symptoms such as sneezing, watery eyes, runny nose, itchy, itchy nose, itchy throat, and it relieves cold symptoms such as sneezing and runny nose.

They offer the benefits of an antihistamine allergy medicine without additional colors or dyes. Allergies can hit fast. From a doctor recommended brand, benadryl Allergy Dye Free Liqui-Gels temporarily relieve allergy symptoms due to hay fever or other upper respiratory allergies using the antihistamine diphenhydramine HCl. Free of dyes, benadryl allergy liquid gels provide effective relief day or night from common allergens like pollen dust mites, mold and pet dander.

24-count package benadryl allergy dye-Free Liqui-Gels, antihistamine allergy medicine with diphenhydramine HCl that provides multi-symptom allergy relief and cold symptom relief. Intended for adults and children ages 6 and up, these Benadryl allergy liquid capsules are safe and effective, when used as directed, and come in a 24-count pack for multi-symptom allergy relief from both indoor and outdoor allergies.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height0.9 Inches
Length3.9 Inches
Weight0.01 Pounds
Width3.6 Inches

9. A+Health

#ad

A+Health Mini Ibuprofen 200 Mg Softgels, Made in USA, 240 Count, Pain Reliever/Fever Reducer NSAID

#ad
A+Health #ad - 25% smaller than regular softgels: these ibuprofen Mini Softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier for consumers to swallow.

Proudly made in the usa: contains 240 miNI liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go. Don't let pain get in your way! easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track. Temporary pain relief: temporarily reduces fever and relieves minor aches and pains due to headache, the common cold, backache, toothache, muscular aches, menstrual cramps, and minor pain of arthritis. Active ingredient ibuprofen 200mg: contains active ingredient Ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil LIQUI-GELS Minis.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height2.25 Inches
Length4 Inches
Weight0.25 Pounds
Width2.25 Inches
Part NumberIBU-MINI240
ModelIBU-MINI240

10. A+Health

#ad

A+Health Mini Ibuprofen 200 Mg Softgels, 500 Count, Made in USA, Pain Reliever/Fever Reducer NSAID

#ad
A+Health #ad - Temporary pain relief: temporarily reduces fever and relieves minor aches and pains due to headache, toothache, the common cold, menstrual cramps, muscular aches, backache, and minor pain of arthritis.

Active ingredient ibuprofen 200mg: contains active ingredient Ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil LIQUI-GELS Minis. 25% smaller than regular softgels: these ibuprofen Mini Softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier for consumers to swallow. Don't let pain get in your way! easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track. Proudly made in the usa: contains 500 miNI liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height3 Inches
Length5 Inches
Weight0.6 Pounds
Width3 Inches
Part NumberIBU-MINI500
ModelIBU-MINI500